# SDR ASAA2015022210743

- Difficulty date: February 22, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 25,518 hours, 7,884 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Screw
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. T/C 78472000, NR 1 ENGINE INLET AND FAN BLADES-DETAILED INSPECTION, FOUND 2 EA STRUT PANELS HAVE LOOSE SCREWS.   AT 7 O'CLOCK & 8 O'CLOCK POS, NR 7 & 8 PANEL.  ACFT GROUNDED.  TIGHTEN 2 EA STRUT PANELS AT 7 O'CLOCK & 8 O'CLOCK POSITION, NR 7 & 8 PANELS ON NR 1 ENGINE REF AMM 70-20-02.
